# SDR UIEA2012091700422

- Difficulty date: September 15, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 68,981 hours, 20,927 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 22039241
- Condition: Damaged
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ACFT PACK HAS A DUCT LEAK.  FOUND DUCT SEAL AT SLIP COUPLING BAD, DUCT DAMAGED, INSTALLED SERVICABLE LOANER DUCT. OPS & LEAK CHECK GOOD, IAW AMM 21-51-03; 21-51-00.
